# SDR MALA100182

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 6,938 hours, 4,480 cycles
- Engine: Ge CF348C5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 2FT SECTION OF EMERGENCY EXIT FLOOR LIGHTING STRIP IS MISSING IN GALLEY. REPLACED GALLEY FLOOR STRIP PN PL88-900LH00.
